Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nancyyy

Eyelash Loss With All Meds I Take?

Recommended Posts

I took accutane and had to stop after a month because I was having excessive hair/ eyelash/ eyebrow loss after the first day I took 40mg! So I am now on Spironolactone and Tazorac.. One of these is causing eyelash loss! Why am I so sensitive to all these medications?! I feel like they are all giving me such good results but I am running out of options because they all cause me to lose some sort of hair! Edited by nancyyy

Share this post


Link to post
Share on other sites

hey, i noticed my eyelashes got way thinner on spiro (so did the rest of my body hair); i'm two months off and so far everything is still the same :/ hormones have a huge role in in hair and acne (obviously) - so tinkering with the hormones is bound to cause these kinds of things to happen. how many mg of spiro are you on?

Share this post


Link to post
Share on other sites

Thanks for your reply! I've been on it for 5 days. I started on 25mg for the first 4 days and I noticed my lashes began to fall the day I increased it to 50mg. I'm probably going to decrease to 25 mg again and see if that helps. How long were you on Spiro?

Edited by nancyyy

Share this post


Link to post
Share on other sites

Thanks for your reply! I've been on it for 5 days. I started on 25mg for the first 4 days and I noticed my lashes began to fall the day I increased it to 50mg. I'm probably going to decrease to 25 mg again and see if that helps. How long were you on Spiro?

i only took it for 3 weeks- didn't i like side effects and i stopped. i got really dehydrated and it made my skin really thin. it's still thin. it helped with my oil though, and cystic acne.i still got acne just much smaller pimples than before.

Share this post


Link to post
Share on other sites

Thanks for your reply! I've been on it for 5 days. I started on 25mg for the first 4 days and I noticed my lashes began to fall the day I increased it to 50mg. I'm probably going to decrease to 25 mg again and see if that helps. How long were you on Spiro?

i only took it for 3 weeks- didn't i like side effects and i stopped. i got really dehydrated and it made my skin really thin. it's still thin. it helped with my oil though, and cystic acne.i still got acne just much smaller pimples than before.

I feel like I'm having similar side effects as you! My lips and eyes got really dry too! When I did 50 mgs, my eyes hurt from his dry they were! Weird! I thought this only happened with accutane. Now that you're off Spiro, how are you doing?? How's the texture of your skin and what did the derm say? I might just go 25 mgs for 5 days before my period.

Share this post


Link to post
Share on other sites

Thanks for your reply! I've been on it for 5 days. I started on 25mg for the first 4 days and I noticed my lashes began to fall the day I increased it to 50mg. I'm probably going to decrease to 25 mg again and see if that helps. How long were you on Spiro?

i only took it for 3 weeks- didn't i like side effects and i stopped. i got really dehydrated and it made my skin really thin. it's still thin. it helped with my oil though, and cystic acne.i still got acne just much smaller pimples than before.

I feel like I'm having similar side effects as you! My lips and eyes got really dry too! When I did 50 mgs, my eyes hurt from his dry they were! Weird! I thought this only happened with accutane. Now that you're off Spiro, how are you doing?? How's the texture of your skin and what did the derm say? I might just go 25 mgs for 5 days before my period.

my derm started me on 50- and i didnt see much change except my forehead started getting really dry and flaky and i had to pee a lot. then i bumped up to 75 and i'd say thats when i saw all the "anti androgen effects" literally my body hair got really soft and thin like over night lol , i don't mind that at all! my skin texture got really bad from dehydration and now my skin texture is much better, i've been off it for 2 months. but i think that the deal is that testosterone / androgens make the skin thick ?? and so being on spiro made my skin really thin? i don't know , but i look different and i want my face back! before spiro my skin was very oily and i was getting big cysts- once i started on spiro and still to this day, my skin isn't oily and i don't get cysts, but i get a lot of smaller pimples. i assume that eventually i'll go back to being how i was before spiro, but i couldn't handle the dehydration effects i was sooooo exhausted i couldn't function

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×